# SDR SIMA20170502002

- Difficulty date: May 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 31,623 hours, 27,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLOOR PROXIMITY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-12, OPS CHECKED GOOD
